U.S. doctors online nowAsk doctors free
San Jose, CA
A 21-year-old female asked:

worried zoloft will worsen my alopecia (which was med induced originally). is there another ssri option (for gad/mdd) with lower risk of hair loss?

1 doctor answer2 doctors weighed in
Dr. Al Hegab
Dr. Al Hegab answered
Allergy and Immunology 40 years experience
Hair loss : Not a known or common side effect of using zoloft, please don't stop or change the dose on your own before duscussing it with your prescriber, wish you well

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Mar 20, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.